The asymptotic behaviour of solutions of a porous medium equation with bounded measurable coefficients

Chung Ki Cho, Hi Jun Choe

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We prove the Hölder continuity of the interface of a solution of a porous medium equation with bounded measurable coefficients. We also describe the asymptotic behaviour as time goes to infinity.

Original languageEnglish
Pages (from-to)241-256
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Volume210
Issue number1
DOIs
Publication statusPublished - 1997 Jun 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this